The Long Good-Bye
Farewell to Rational Choice Theory
Bibliographic Data
| ID | 5917639 |
|---|---|
| Authors | Norman K Denzin (University of Illinois Urbana-Champaign, corresponding author) |
| Year | 1990 |
| Volume | 2 |
| Issue | 4 |
| Pages | 504-507 |
| Publication date | 1990-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Rationality and Society (JOURNAL) |
| Journal identifiers | ISSN: 1043-4631 • E-ISSN: 1461-7358 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1177/1043463190002004008 |
| OpenAlex | W2072631789 |
| Language | EN |
| Citations received | 4 |
| References cited | 3 |
Criminology · Economics · Epistemology · Mathematical economics · Microeconomics · Positive economics · Rationality · Sociology · Economic Theory and Institutions · Philosophy · Psychology · Social Psychology
| Citations per year | 0.11 |
|---|---|
| Citation span | 1991 - 2006 (16) |
| Highly cited | No |